# SDR KBMA88693

- Difficulty date: March 10, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- Aircraft time: 4,989 hours
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Part number: 350A58154321
- Condition: Damaged
- Location: Engine Cowl
- Part time: 4,989 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COWLING HINGE RIPPED, WORN OUT.
